# SDR 99ZZZX3722

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N316P
- Make and model: Beech A36
- Aircraft serial: E3237
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 20 hours
- Component: KS270C
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIRCRAFT HAD ABRUPT PITCH DOWN AND TRIM RAN AWAY CAUSING RAPID DESCENT.  PILOT DISENGAGED AUTOPILOT AND AIRCRAFT HAD ABRUPT PITCH CHANGE.  TROUBLESHOOTING REVEALED BAD PITCH SERVO COMMANDING TRIM TO RUN.  AIRCRAFT PASSED GROUND SELF-TEST, YET UPON ENGAGEMENT, TRIM RUNS AWAY.  REPLACED PITCH SERVO AND FUNCTIONAL TESTED GOOD.
